# SDR SWAA2024052187514

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,508 hours, 35,311 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT SERVICE DOOR FWD ASSIST HANGLE LOOSE<[01] AFJUSTED AFT SERVICE DOOR FWD ASSIST HANDLE PER AMM 25-21-25-420- STEP 3.B.(5);[02] CORRECTION TO ACTION 1: ADJUSTED AFT SERVICE DOOR FWD ASSIST HANDLE PER AMM 25-21-25-420-801; STEP 3.B.(5);[03] VERIFIED.
